# SDR AALA2018110539002

- Difficulty date: November 2, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N720AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33522
- Aircraft time: 24,508 hours, 2,758 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 151W871814
- Condition: Damaged
- Location: Aft Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT GALLEY CENTER FLOOR PANEL WAS SOFT.  THE AIRCRAFT WAS GROUNDED.  REPAIRED THE FLOOR PANEL IAW EA 286664.
